I have beenon methadone maintenance for 15 months. I have just started treatment for Hepatitis C. I have heard that Incivek makes your methadone dose metabolize faster. Some of the side effects of the hepatitis C meds are similar to opiate withdrawal. I am presently on 95 mg methadone a day. I want to try to keep my dose low without going through withdrawal. I need to stay on the methadone or I will relapse and that is the last thing I want. Is there a standard dose increase for patients with Hep c?
Incivek increases hepatic metabolism of methadone, thus it may decrease its level in your blood stream. You have to discuss this with both your liver doctor and your doctor in the methadone clinic and keep them in touch with each other. It affect every one differently, thus they will need to monitor you and adjust accordingly. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.